American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34A60) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 44 found      Go to page: 1 2

[1] A. Cabot and L. Thibault. Sequential formulae for the normal cone to sublevel sets. Trans. Amer. Math. Soc. 366 (2014) 6591-6628.
Abstract, references, and article information   
View Article: PDF

[2] Brian E. Raines and David R. Stockman. Fixed points imply chaos for a class of differential inclusions that arise in economic models. Trans. Amer. Math. Soc. 364 (2012) 2479-2492.
Abstract, references, and article information   
View Article: PDF

[3] Messaoud Bounkhel. Implicit differential inclusions in reflexive smooth Banach spaces. Proc. Amer. Math. Soc. 140 (2012) 2767-2782.
Abstract, references, and article information   
View Article: PDF

[4] Andrzej Fryszkowski and Tadeusz Rzeżuchowski. Pointwise estimates for retractions on the solution set to Lipschitz differential inclusions. Proc. Amer. Math. Soc. 139 (2011) 597-608. MR 2736341.
Abstract, references, and article information   
View Article: PDF

[5] Alexandre Cabot. Stabilization of oscillators subject to dry friction: Finite time convergence versus exponential decay results. Trans. Amer. Math. Soc. 360 (2008) 103-121. MR 2341995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jan Andres, Tomás Fürst and Karel Pastor. Period two implies all periods for a class of ODEs: A multivalued map approach. Proc. Amer. Math. Soc. 135 (2007) 3187-3191. MR 2322749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Franco Obersnel and Pierpaolo Omari. Period two implies chaos for a class of ODEs. Proc. Amer. Math. Soc. 135 (2007) 2055-2058. MR 2299480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Monica-Gabriela Cojocaru. Monotonicity and existence of periodic orbits for projected dynamical systems on Hilbert spaces. Proc. Amer. Math. Soc. 134 (2006) 793-804. MR 2180897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jan Andres and Karel Pastor. A version of Sharkovskii's theorem for differential equations. Proc. Amer. Math. Soc. 133 (2005) 449-453. MR 2093067.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tiziana Cardinali and Raffaella Servadei. Periodic solutions of nonlinear impulsive differential inclusions with constraints. Proc. Amer. Math. Soc. 132 (2004) 2339-2349. MR 2052411.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Bernard Dacorogna and Paolo Marcellini. Viscosity solutions, almost everywhere solutions and explicit formulas. Trans. Amer. Math. Soc. 356 (2004) 4643-4653. MR 2067137.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Monica-Gabriela Cojocaru and Leo B. Jonker. Existence of solutions to projected differential equations in Hilbert spaces. Proc. Amer. Math. Soc. 132 (2004) 183-193. MR 2021261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Brian Ingalls, Eduardo D. Sontag and Yuan Wang. An infinite-time relaxation theorem for differential inclusions. Proc. Amer. Math. Soc. 131 (2003) 487-499. MR 1933340.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Georgi V. Smirnov. Optimality. Graduate Studies in Mathematics 41 (2001) 157-170.
Book volume table of contents   
View Article: PDF

[15] Georgi V. Smirnov. Introduction to the Theory of Differential Inclusions. Graduate Studies in Mathematics 41 (2001) MR MR1867542.
Book volume table of contents   

[16] Georgi V. Smirnov. Nonsmooth analysis. Graduate Studies in Mathematics 41 (2001) 65-84.
Book volume table of contents   
View Article: PDF

[17] Georgi V. Smirnov. Convex analysis. Graduate Studies in Mathematics 41 (2001) 3-30.
Book volume table of contents   
View Article: PDF

[18] Georgi V. Smirnov. Set-valued analysis. Graduate Studies in Mathematics 41 (2001) 31-63.
Book volume table of contents   
View Article: PDF

[19] Georgi V. Smirnov. Viability and invariance. Graduate Studies in Mathematics 41 (2001) 119-137.
Book volume table of contents   
View Article: PDF

[20] Georgi V. Smirnov. Stabilization. Graduate Studies in Mathematics 41 (2001) 199-212.
Book volume table of contents   
View Article: PDF

[21] Georgi V. Smirnov. Existence theorems. Graduate Studies in Mathematics 41 (2001) 87-118.
Book volume table of contents   
View Article: PDF

[22] Georgi V. Smirnov. Controllability. Graduate Studies in Mathematics 41 (2001) 139-155.
Book volume table of contents   
View Article: PDF

[23] Georgi V. Smirnov. Stability. Graduate Studies in Mathematics 41 (2001) 171-198.
Book volume table of contents   
View Article: PDF

[24] Piermarco Cannarsa and Roberto Peirone. Unbounded components of the singular set of the distance function in $\mathbb R^n$. Trans. Amer. Math. Soc. 353 (2001) 4567-4581. MR 1851184.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jan Andres, Grzegorz Gabor and Lech Górniewicz. Boundary value problems on infinite intervals. Trans. Amer. Math. Soc. 351 (1999) 4861-4903. MR 1603870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Jana Kopfová. Uniqueness theorem for a Cauchy problem with hysteresis. Proc. Amer. Math. Soc. 127 (1999) 3527-3532. MR 1694870.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Michal Feckan. Chaotic solutions in differential inclusions: chaos in dry friction problems. Trans. Amer. Math. Soc. 351 (1999) 2861-2873. MR 1473440.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Shouchuan Hu, Dimitrios A. Kandilakis and Nikolaos S. Papageorgiou. Periodic solutions for nonconvex differential inclusions. Proc. Amer. Math. Soc. 127 (1999) 89-94. MR 1451808.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shouchuan Hu and Nikolaos S. Papageorgiou. Time-dependent subdifferential evolution inclusions and optimal control. Memoirs of the AMS 133 (1998) MR 1423303.
Book volume table of contents   

[30] Alexander Ioffe. Euler-Lagrange and Hamiltonian formalisms in dynamic optimization. Trans. Amer. Math. Soc. 349 (1997) 2871-2900. MR 1389779.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 44 found      Go to page: 1 2